Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 12, 2011, 10:04 AM EDT for 4 counties in West Virginia. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 10:04 AM EDT (14:04 UTC)
- Expired
- May 12, 2011, 11:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 138 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 10:15 AM EDT | HAIL 0.5 | 3 Nw Wick, WV | |
| May 12, 10:35 AM EDT | HAIL 0.7 | 1 Ssw Mountain, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
801 WUUS51 KRLX 121404 SVRRLX WVC017-073-085-095-121500- /O.NEW.KRLX.SV.W.0141.110512T1404Z-110512T1500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1004 AM EDT THU MAY 12 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL DODDRIDGE COUNTY IN WEST VIRGINIA... PLEASANTS COUNTY IN WEST VIRGINIA... NORTHEASTERN RITCHIE COUNTY IN WEST VIRGINIA... TYLER COUNTY IN WEST VIRGINIA... * UNTIL 1100 AM EDT * AT 959 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 11 MILES NORTH OF PENNSBORO...OR 6 MILES SOUTHWEST OF MIDDLEBOURNE...AND MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WICK...HEBRON...MOUNTAIN...ALMA AND CANTON.. . PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3939 8067 3925 8096 3947 8111 3953 8104 TIME...MOT...LOC 1405Z 311DEG 13KT 3943 8098 $$ TAX
1 follow-up statement
428 WWUS51 KRLX 121431 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1031 AM EDT THU MAY 12 2011 WVC017-073-085-095-121500- /O.CON.KRLX.SV.W.0141.000000T0000Z-110512T1500Z/ PLEASANTS WV-DODDRIDGE WV-TYLER WV-RITCHIE WV- 1031 AM EDT THU MAY 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR NORTHEASTERN RITCHIE...TYLER...NORTH CENTRAL DODDRIDGE AND PLEASANTS COUNTIES... AT 1027 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MOUNTAIN...OR 8 MILES SOUTH OF MIDDLEBOURNE...MOVING SOUTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PENNSBORO AND CANTON PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3939 8067 3925 8096 3947 8111 3953 8104 TIME...MOT...LOC 1431Z 311DEG 13KT 3937 8089 $$ TAX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:09 AM EDT, 7 hours 55 minutes earlier.
Area forecast discussion, May 12, 2:09 AM EDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 209 AM EDT THU MAY 12 2011 .SYNOPSIS... AN OSCILLATING QUASI STATIONARY FRONT REMAINS IN THE AREA THROUGH FRIDAY WITH ROUNDS OF SHOWERS AND THUNDERSTORMS ON TAP. BROAD LOW PRESSURE MOVES IN THIS WEEKEND...WITH EFFECTS INTO NEXT WEEK. && .NEAR TERM /THROUGH TODAY/... FRONTAL BOUNDARY REMAINS ACROSS THE AREA...WITH SOME CONVECTION DEVELOPING JUST NORTH OF THE AREA OVERNIGHT. WEAKER CONVECTION COULD BRUSH OUR EXTREME NORTHERN SECTIONS BUT CHANCES ARE LOW. DELAYED THE ONSET OF LOW POPS MORE TOWARD 10Z ENTERING OUR CWA MAINLY ACROSS THE NORTHERN AND CENTRAL SECTIONS AROUND 11Z. BY THIS AFTERNOON...CONSENSUS AMONG MODELS SUGGEST CONVECTION DEVELOPING MAINLY ACROSS THE NORTHERN SECTIONS INTO THE NORTH AND CENTRAL MOUNTAINS FROM 19-23Z. MODELS SHOW AN UPPER LEVEL RIDGE DRIFTING EAST THRU TONIGHT. MODEL SOUNDINGS SHOW SFC CAPE EXCEEDING 2000 J/KG BY 21Z. HOWEVER...DO NOT SEE A STRONG TRIGGER MECHANISM TO START UP CONVECTION. DRY AIR IN THE MID LEVELS WILL REMAIN IN PLACE THROUGH TONIGHT. WITH EQUILIBRIUM LEVEL NEAR 40KFT...IF STORMS DEVELOP...THEY WILL BE TALL. THEREFORE...INCREASED POPS TO LIKELY MAINLY NORTHERN SECTIONS. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... UNSETTLED WEATHER CONTINUES...UPPER RIDGE OVER THE REGION THURSDAY NIGHT...VERY GRADUALLY GIVES WAY TO EFFECTS OF BROAD UPPER TROUGH WHICH COMES IN SEVERAL WAVES. DESPITE UPPER RIDGE...AND LACK OF SURFACE TRIGGER...MODELS AGREE THAT A FAIRLY SOLID VORTICITY LOBE WILL PASS THROUGH THE RIDGE THURSDAY NIGHT INTO FRIDAY...ALONG WITH UPPER LEVEL DIVERGENCE. HAVE KEPT CHANCE POPS AROUND THURSDAY NIGHT AND RAMPED UP INTO FRIDAY...WITH INSTABILITY OF DIURNAL HEATING COMBINING WITH THE ABOVE FEATURES TO PRODUCE MORE SHOWERS AND THUNDERSTORMS. MEANWHILE...CENTRAL PLAINS CUTOFF UPPER LOW /VERTICALLY STACKED WITH BROAD SURFACE LOW/ OPENS UP AND SHIFTS OUR WAY SATURDAY AND SATURDAY NIGHT...AS NEW TROUGH DIGS IN BEHIND IT INTO NEW CUTOFF LOW THAT WILL IMPACT US DURING THE EXTENDED. DURING THIS INTERPLAY...REPEATING EMBEDDED WAVES SLOWLY PASSING THROUGH THE UPPER FLOW WILL KEEP THUNDERSTORM POSSIBILITIES FRIDAY NIGHT THROUGH SATURDAY...WITH BEST CHANCE SATURDAY AFTERNOON WITH AID OF DIURNAL HEATING. UNSETTLED PATTERN YES...BUT NOT SEEING MUCH OPPORTUNITY FOR SEVERE CONVECTION WITH FAIRLY NARROW CAPES AND WEAK FLOW. HOWEVER...THAT WEAK FLOW AND APPROX 1.3 TO 1.5 INCHES OF PW THROUGH THE PERIOD...COULD ONCE AGAIN LEAD INTO WATER ISSUES...ESPECIALLY FOR AREAS THAT HAVE RECEIVED A LOT OF RECENT RAINFALL. WILL CONTINUE TO HIGHLIGHT IN HWO AND RWS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... STILL UNSETTLED PATTERN...YET GETTING ON THE COOLER SIDE OF UNSETTLED. CUTOFF UPPER LEVEL LOW...OR AT LEAST BROAD UPPER LEVEL TROUGH...WILL STAGNATE OVER OUR AREA. LOOSELY DEFINED SURFACE FRONT WILL OOZE THROUGH SOMETIME AROUND SUNDAY OR SUNDAY NIGHT...AND FRONTAL ZONE WILL THEN SITUATE OVER THE COAST INTO EARLY NEXT WEEK...RESULTING IN COOLER TEMPERATURES AND MORE STABILITY. PREFER ECMWF IN HOW IT PERSISTS CUT OFF UPPER LEVEL LOW IN OUR VICINITY WELL INTO NEXT WEEK...AS OFTEN HAPPENS THIS TIME OF YEAR. THIS WILL KEEP AT LEAST SHOWERS IN THE FORECAST THROUGH THE PERIOD BECAUSE OF MOISTURE AND COLD CORE ALOFT. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... RIVER VALLEY MVFR FOG DEVELOPING EARLY OVERNIGHT UNDER ABUNDANT LOW LEVEL MOISTURE...BECOMING TEMPORARILY IFR BEFORE UPPER CLOUDS MOVE IN FROM THE WEST. FOG LIFTS BY 14Z FOR VFR CONDITIONS. BETTER CHANCE OF AFTERNOON SHRA/TSRA TOMORROW AFTERNOON...MAINLY ACROSS NORTHERN SITES. LIGHT AND VARIABLE WINDS OVERNIGHT WILL BECOME WESTERLY ON THURSDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHOWERS AND THUNDERSTORMS COULD VARY...ESPECIALLY OVER SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA. FOG COULD BE MORE INTENSE AND WIDESPREAD THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE THU 05/12/11 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY M M L L L L M M H H H H HTS CONSISTENCY M M L L L L M M H H H H BKW CONSISTENCY M M L L L L L L L L H H EKN CONSISTENCY H M M L M H H M H H H H PKB CONSISTENCY H M M M M M M L L L H H CKB CONSISTENCY H M M M M M M H H H H H AFTER 06Z FRIDAY... IFR CONDITIONS EXPECTED UNDER SHOWERS AND STORMS THIS WEEKEND. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MDP/TAX NEAR TERM...ARJ SHORT TERM...MDP LONG TERM...MDP AVIATION...ARJ
Hazardous weather outlook, May 12, 4:02 AM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 402 AM EDT THU MAY 12 2011 OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>040-046-047-130815- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE- WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE- WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 402 AM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-VAZ003-004-130815- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN- 402 AM EDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 12, 8:31 AM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 831 AM EDT THU MAY 12 2011 WVZ028-038-121300- BRAXTON WV-WEBSTER WV- 831 AM EDT THU MAY 12 2011 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BRAXTON AND WEBSTER COUNTIES... AT 826 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF SUTTON...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CENTRALIA AROUND 850 AM AND DIANA AROUND 900 AM. THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS 59 AND 73. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3857 8023 3837 8046 3869 8081 3880 8070 TAX
Local storm report, May 12, 9:17 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
917 AM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL CENTRALIA 38.62N 80.57W
05/12/2011 E0.88 INCH BRAXTON WV PUBLIC
&&
EVENT NUMBER RLX1100602
NWSpecial weather statement, May 12, 9:24 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
924 AM EDT THU MAY 12 2011
OHZ067-076-121415-
MORGAN OH-WASHINGTON OH-
924 AM EDT THU MAY 12 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
SOUTHEASTERN MORGAN COUNTIES...
AT 923 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
CHESTERHILL...MOVING EAST AT 10 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BEVERLY AROUND 955 AM...BEVERLY AROUND 1000
AM AND LOWELL AROUND 1015 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
3 AND 16 IN OHIO.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3964 8141 3961 8139 3941 8144 3940 8147
3939 8148 3945 8183 3955 8185 3961 8159
3959 8158 3959 8149 3963 8148 3964 8145
TAXLocal storm report, May 12, 9:48 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
948 AM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM HAIL BEVERLY 39.55N 81.64W
05/12/2011 E0.25 INCH WASHINGTON OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1100603
JFDLocal storm report, May 12, 9:49 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
949 AM EDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM HAIL 3 WSW BEVERLY 39.54N 81.68W
05/12/2011 E0.25 INCH WASHINGTON OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1100604
NWSpecial weather statement, May 12, 9:57 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
957 AM EDT THU MAY 12 2011
OHZ076-WVZ010-011-019-020-121445-
DODDRIDGE WV-PLEASANTS WV-RITCHIE WV-TYLER WV-WASHINGTON OH-
957 AM EDT THU MAY 12 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
NORTHEASTERN RITCHIE...NORTHWESTERN DODDRIDGE...PLEASANTS AND TYLER
COUNTIES...
AT 955 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MIDDLEBOURNE...MOVING SOUTHEAST AT 15 MPH.
THIS STORM WILL PRODUCE HAIL UP TO NICKEL SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR WICK AROUND 1010 AM...MIDDLEBOURNE AROUND
1015 AM...MOUNTAIN AROUND 1030 AM...ALMA AROUND 1040 AM AND CANTON
AROUND 1045 AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3957 8103 3955 8103 3957 8100 3941 8057
3923 8093 3949 8119 3958 8106 3958 8104
TAXThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:31 AM EDT | Special Weather Statement | RLX | Braxton, Webster | 29 min |
| May 12, 9:00 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 60 min |
| May 12, 9:57 AM EDT | Special Weather Statement | RLX | Tyler | 48 min |
| May 12, 10:21 AM EDT | Flash Flood Warning | RLX | Tyler | 114 min |
| May 12, 10:54 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie, Tyler | 66 min |
| May 12, 11:08 AM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 52 min |
| May 12, 11:46 AM EDT | Special Weather Statement | RLX | Doddridge, Gilmer, Lewis, Ritchie, Upshur, Webster | 3 hr |
| May 12, 12:24 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Randolph, Upshur, Webster | 66 min |
| May 12, 12:28 PM EDT | Flash Flood Warning | RLX | Braxton, Gilmer, Lewis | 2 hr |
| May 12, 12:39 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer | 66 min |
| May 12, 12:44 PM EDT | Flash Flood Warning | RLX | Braxton, Pocahontas, Randolph, Upshur, Webster | 3 hr |
| May 12, 1:36 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Nicholas, Roane, Webster | 41 min |
| May 12, 4:40 PM EDT | Special Weather Statement | RLX | Wood | 35 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.